Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Watery discharge from nose, no cold or fever. Taking ebast-m, imunocin tablets. Cure?

i have problem that some watery liquid comes from my nose after every 2min like cold but that is not cough and i dont have cold or fever .my doctor has given me ebast-m tablets. i am at home doing nothing but when i do some activity or when i use to work there was not such problem. my age is 26. i also want to know the side effects of ebast-m and imunocin tablets. thank you
Asked On : Tue, 5 Mar 2013
Answers:  2 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Ppatil,
Thanks for writing yor query.

After reading your post, it seems that you are having Allergic Rhinitis.
You should find out the causative organism and try to avoid them.

Ebast-M contains ebastine and montelukast.

Ebastine is an antihistamine, used in allergy. The common side effects of ebastine are headache,dry mouth, drowsiness, abdominal pain, nausea,etc.
Montelukast is used to treatseasonal allergies. The common side effects of montelukast includes headachhes, gastrointestinal disturbances, drowsiness, sleep disturbance, agitation,etc.

Imunocin is a herbal product and its side effects are not documented.

Your treating doctor, who have examined you, knows what best suits you as he can judge the ratio of side effects and the benefit a drug can give.

You should get an X-Ray PNS done.
I hope this is helpful to you.
Answered: Wed, 6 Mar 2013
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
hi and thanks for the query,
tHIS COULD EITHER BE AN ALLERGY or a state of hypersensitivity. I suggest you revisit your primary care physician for a proper reevaluation. Complete blood count in search INCREASED eosinophils and raised immunoglobulin E are the main indicators. A complete clinical reevaluation is very necessary. It would be rare that your symptoms are associated to the drug.
Thanks and best regards,
luchuo, MD.
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor